MathSciNet Relay Station
MathSciNet bibliographic data
MR1266495 11F41 (14G35 14K10)
Deligne, Pierre; Pappas, Georgios Singularités des espaces de modules de Hilbert, en les caractéristiques divisant le discriminant. (French) [Singularities of Hilbert modular varieties in characteristics dividing the discriminant] Compositio Math. 90 (1994), no. 1, 59–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement